Alert archive / Mississippi / Special Weather Statements in 2016
Special Weather Statement, NWS Mobile, AL
NWS Mobile, AL issued this special weather statement at Mar 17, 2016, 2:25 PM CDT for Perry County, Mississippi. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 17, 2016, 2:25 PM CDT (19:25 UTC)
- Expired
- Mar 17, 2016, 3:00 PM CDT
- In force
- 35 min
- Issued by
- NWS Mobile, AL
County Perry County, MS
The radar
The Mobile radar (KMOB), 77 km from the middle of the area, began a volume at 19:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 7.4 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1853 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 644 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 48 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 3.4
The text
As transmitted.
400
WWUS84 KMOB 171925
SPSMOB
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
225 PM CDT THU MAR 17 2016
MSZ075-076-078-079-172000-
STONE MS-PERRY MS-GREENE MS-GEORGE MS-
225 PM CDT THU MAR 17 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN GEORGE...SOUTHERN
GREENE...SOUTHERN PERRY AND NORTHEASTERN STONE COUNTIES UNTIL 300 PM
CDT...
AT 225 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR MAXIE TO 13 MILES
SOUTHEAST OF MCLAIN TO 6 MILES NORTHEAST OF LUCEDALE...AND MOVING EAST
AT 20 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
WIGGINS...LUCEDALE...LEAKESVILLE AND MCLAIN.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
SOUTHEASTERN MISSISSIPPI.
LAT...LON 3091 8920 3091 8914 3107 8915 3113 8914
3122 8844 3092 8843 3082 8883 3084 8920
TIME...MOT...LOC 1925Z 251DEG 15KT 3095 8911 3094 8872 3100 8851
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this special weather statement went out at Mar 17, 1:40 PM CDT, 45 minutes earlier.
Area forecast discussion, Mar 17, 1:40 PM CDT, 45 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 140 PM CDT THU MAR 17 2016 .DISCUSSION...SEE UPDATED INFORMATION FOR LAND AREAS BELOW. && .UPDATE...UPDATED ZONES TO ADD SEVERE WEATHER WATCH 46 THROUGH 8 PM CDT. ADDED SOME SEVERE STORMS IN WEATHER GRIDS FOR CONSISTENCY WITH WATCH. /10 && .PREV DISCUSSION... /ISSUED 1259 PM CDT THU MAR 17 2016/ DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW. AVIATION... 18Z ISSUANCE...WILL BEGIN WITH IFR CONDITIONS IN LOW CEILINGS FOR KPNS ALONG WITH TEMPO GROUP FOR MVFR CONDITIONS...IMPROVING TO VFR BY MID AFTERNOON. WILL BEGIN THE KMOB AND KBFM TAFS WITH VICINITY THUNDERSTORMS AS CONVECTION FLARES UP ALONG A SEABREEZE PUSHING INLAND. SCATTERED TO NUMEROUS SHOWERS AND STORMS WILL OCCUR BY MID AFTERNOON...WITH LARGE HAIL BEING THE MAIN THREAT. THE SCATTERED TO NUMEROUS SHOWERS AND STORMS WILL PERSIST THROUGH MUCH OF THE EVENING BEFORE PUSHING SOUTH OF THE GULF COAST. CEILINGS WILL LOWER TO LIFR/IFR LATE THIS EVENING INTO FRIDAY MORNING WITH VLIFR CONDITIONS POSSIBLE. LIGHT AND PRIMARILY SOUTHERLY WINDS ARE EXPECTED THROUGH MUCH OF THE PERIOD. /22 PREV DISCUSSION... /ISSUED 1048 AM CDT THU MAR 17 2016/ DISCUSSION...SEE UPDATED INFORMATION FOR LAND AREAS BELOW. UPDATE...INCREASED COVERAGE OF STORMS IS FORECAST OVER THE LAND ZONES THROUGH THE DAY. UPPER AIR MAPS THIS MORNING SHOW A NEARLY ZONAL FLOW AT HIGH LEVELS WITH A QUASI-STATIONARY SURFACE FRONTAL BOUNDARY ALIGNED PARALLEL TO THE MEAN HIGH LEVEL FLOW FROM THE SOUTHEAST STATES...WESTWARD INTO CENTRAL TEXAS. A SERIES OF MID LEVEL ENERGY MAXIMA WILL CONTINUE TO PASS ACROSS THE CENTRAL GULF COAST AND WILL PROVIDE UPPER LEVEL SUPPORT IN TANDEM WITH FRONTAL ASCENT. DEEP LAYER MOISTURE...PRECIPITABLE WATER VALUES AROUND 1.35 INCHES PER 17.12 UTC SOUNDINGS OVER THE CENTRAL GULF COAST...IS SOME 155 TO 180% OF NORMAL. WITH THE FRONT ALIGNED WITHIN THIS ZONE...ACTIVE WESTERLY FLOW ALOFT...AND INSTABILITY WITH MUCAPE 2000 TO 3000 J/KG...SHOWERS AND STORMS BECOME SCATTERED TO NUMEROUS IN COVERAGE HEADING INTO THE AFTERNOON. INCREASED COVERAGE IS SUPPORTED BY THE HIGH RESOLUTION MESOSCALE MODELS. SOME OF THE STRONGER STORMS COULD VERY WELL INCREASE TO SEVERE LEVELS WITH MAIN THREAT BEING LARGE HAIL GIVEN LOW WET BULB ZERO HEIGHTS LESS THAN 9000 FT. FORECASTERS HAVE NOTICED SPLITTING/DEVIANT STORM MOTIONS WITH THIS MORNING'S ISOLATED STORMS. SOME LIFTING UP TO THE NORTHEAST AND OTHERS DROPPING TO THE SOUTHEAST AT SOME 40 TO 45 MPH. DUE TO THE ISOLATED COVERAGE OF ANY SEVERE STORMS...FORECASTERS MAINTAIN A LIMITED THREAT LEVEL FOR NOW. BUT...IF RADAR TRENDS BEGIN TO SHOW AN INCREASE IN AREAL COVERAGE UPSTREAM AND AN UPTICK IN WARNINGS OR IF A WATCH IS ISSUED...THE THREAT LEVEL WILL BE UPGRADED TO ELEVATED. STAY TUNED. /10 PREV DISCUSSION... /ISSUED 335 AM CDT THU MAR 17 2016/ NEAR TERM /NOW THROUGH THURSDAY NIGHT/...A QUASI-STATIONARY BOUNDARY REMAINS IN PLACE ACROSS THE AREA THIS MORNING...ROUGHLY ALONG THE HWY 84 CORRIDOR. THIS BOUNDARY ALONG WITH DAYTIME HEATING AND SUBTLE UPPER LEVEL SHORTWAVES MOVING THROUGH THE ZONAL UPPER FLOW WILL CAUSE THE DEVELOPMENT OF SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS THROUGH THE DAY. THE HIGHEST COVERAGE CAN BE EXPECTED DURING THE AFTERNOON HOURS. A FEW STRONG TO BRIEFLY SEVERE STORMS ARE POSSIBLE MAINLY OVER OUR WESTERN ZONES WHERE THE BEST COMBINATION OF FORCING AND INSTABILITY WILL RESIDE. IF STRONG STORMS DEVELOP...THE PRIMARY HAZARD WILL BE MARGINALLY SEVERE HAIL. LOCALLY HEAVY RAINFALL CAN ALSO BE EXPECTED WHERE STORMS TRAIN OVER THE SAME AREAS. HIGHS THIS AFTERNOON WILL BE IN THE UPPER 70S TO NEAR 80S. COASTAL AREAS REMAIN COOLER DUE TO THE COOLER WATER. SCATTERED SHOWERS AND THUNDERSTORMS CONTINUE OVERNIGHT WITH LOWS IN THE MID 50S INLAND TO LOW/MID 60S ALONG THE COAST. /13 SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...A ZONAL FLOW PATTERN PERSISTS OVER THE FORECAST AREA ON FRIDAY WITH AN ELONGATED EAST- WEST ORIENTED UPPER TROF OVER THE NORTHEAST STATES AND INTERIOR PLAINS. THE UPPER PATTERN BECOMES INCREASINGLY MERIDIONAL THROUGH FRIDAY NIGHT AS AN UPPER LOW FORMS OVER THE EASTERN PLAINS...AND EVOLVES INTO AN AMPLIFYING UPPER TROF SWEEPING INTO THE EASTERN STATES SATURDAY INTO SATURDAY NIGHT. A STALLED FRONTAL BOUNDARY LOCATED NEAR THE COAST FRIDAY MORNING SHIFTS INLAND DURING THE DAY AS A SERIES OF SHORTWAVES MOVE ACROSS THE REGION. A SERIES OF SURFACE WAVES DEVELOP ON THE FRONTAL BOUNDARY IN RESPONSE TO THE SHORTWAVE SYSTEMS...AND CONTINUE TO MOVE ALONG THE BOUNDARY THROUGH FRIDAY NIGHT WHILE A SURFACE RIDGE STRENGTHENS OVER THE PLAINS AND BUILDS SOUTHWARD INTO THE SOUTHERN PLAINS AND ALSO INTO THE SOUTHEAST STATES. THE FRONTAL BOUNDARY AND SERIES OF SURFACE WAVES WILL SUPPORT AT LEAST LIKELY POPS ACROSS THE ENTIRE AREA FRIDAY INTO FRIDAY NIGHT...FOLLOWED BY DECREASING POPS ON SATURDAY WITH DRY CONDITIONS EVOLVING SATURDAY NIGHT AS THE AMPLIFYING UPPER PATTERN LEADS TO THE SURFACE RIDGE BUILDING PROGRESSIVELY FURTHER INTO THE SOUTHEAST STATES...AND DRIVES THE FRONTAL BOUNDARY WELL EAST OF THE AREA. SURFACE BASED CAPES WILL INCREASE TO AROUND 1500 J/KG ON FRIDAY...AND WHILE SHEAR VALUES WILL BE GENERALLY LOW...WET BULB ZERO VALUES NEAR 10.5 KFT SUGGEST A POTENTIAL FOR MAINLY SMALL HAIL AND SOME STRONG WIND GUSTS WHICH LINGERS INTO THE EVENING HOURS. RAINFALL TOTALS FOR FRIDAY INTO SATURDAY WILL RANGE FROM 1.5 INCHES NEAR THE COAST TO 0.5-1.0 INCHES WELL INLAND...AND THERE CONTINUES TO BE A POTENTIAL FOR LOCALLY HEAVY RAINFALL MAINLY OVER THE COASTAL COUNTIES DUE TO STORMS REPEATEDLY MOVING ACROSS THE SAME AREA. HIGHS ON FRIDAY WILL BE IN THE MID 70S...FOLLOWED BY COOLER TEMPERATURES ON SATURDAY WITH HIGHS MAINLY IN THE MID TO UPPER 60S. LOWS FRIDAY NIGHT WILL BE MOSTLY IN THE MID/UPPER 50S...THEN TRENDING COOLER FOR SATURDAY NIGHT WITH LOWS IN THE LOWER 40S INLAND AND MID/UPPER 40S CLOSER TO THE COAST. /29 LONG TERM /SUNDAY THROUGH WEDNESDAY/...THE UPPER TROF CONTINUES ACROSS THE EASTERN STATES AND INTO THE WESTERN ATLANTIC THROUGH MONDAY...WITH A ZONAL FLOW PATTERN DEVELOPING OVER THE FORECAST AREA THROUGH TUESDAY. WHILE ANOTHER UPPER TROF ADVANCES ACROSS THE WESTERN STATES LATE IN THE PERIOD...DRY CONDITIONS ARE EXPECTED FOR THE FORECAST AREA AS A SURFACE HIGH SHIFTS ACROSS THE REGION AND LEAVES A SURFACE RIDGE OVER THE NORTHERN GULF. HIGHS ON SUNDAY WILL BE IN THE LOWER 60S...THEN TREND WARMER TO THE LOWER/MID 70S BY WEDNESDAY. LOWS SUNDAY NIGHT WILL RANGE FROM THE MID 30S INLAND TO NEAR 40 CLOSE TO THE COAST...THEN LIKEWISE TREND WARMER TO THE LOWER 50S FOR MOST OF THE AREA BY TUESDAY NIGHT. /29 MARINE...A WEAK PRESSURE PATTERN WITH A SURFACE FRONT NEARBY RESULTS IN LIGHT WINDS AND SMALL SEA STATES THROUGH THE END OF THE WEEK. WINDS...WAVES AND SEAS WILL BE LOCALLY HIGHER IN AND NEAR SCATTERED TO NUMEROUS SHOWERS AND STORMS. VISIBILITY COULD BE QUICKLY REDUCED TO LESS THAN A MILE WITH THE PASSAGE OF HEAVIER RAINS. A COLD FRONT WILL MOVE THROUGH ON SATURDAY BRINGING A STRONG OFFSHORE FLOW AND BUILDING SEAS. WINDS DECREASE AND SEAS SUBSIDE BY MONDAY AS HIGH PRESSURE BUILDS ACROSS THE CENTRAL GULF COAST. /13 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. && THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT: HTTP://WEATHER.GOV/MOB
Hazardous weather outlook, Mar 17, 5:06 AM CDT, 9 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 506 AM CDT THU MAR 17 2016 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-181015- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 506 AM CDT THU MAR 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE LATE THIS MORNING THROUGH THE AFTERNOON HOURS. THE PRIMARY THREAT WILL BE LARGE HAIL AND LOCALLY HEAVY RAIN. SEVERAL AREA RIVERS ARE EXPERIENCING FLOODING....SEE THE LATEST RIVER FORECAST FOR MORE INFORMATION. THERE IS A MODERATE RISK OF RIP CURRENTS ALONG THE BEACHES OF SOUTHWEST ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE THROUGH THE END OF THE WEEK. SOME LOCALLY HEAVY RAIN IS POSSIBLE...ESPECIALLY IN COASTAL LOCATIONS. SEVERAL AREA RIVERS ARE EXPERIENCING FLOODING....SEE THE LATEST RIVER FORECAST FOR MORE INFORMATION. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH WEDNESDAY. GMZ630>635-650-655-670-675-181015- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 506 AM CDT THU MAR 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA AND THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY OFFSHORE FLOW WILL INCREASE SATURDAY INTO SUNDAY AS A COLD FRONT MOVES SOUTH OF THE AREA.
In the hours before
Special weather statement, Mar 17, 11:05 AM CDT, 3 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1105 AM CDT THU MAR 17 2016
FLZ204-206-171700-
SANTA ROSA COASTAL FL-OKALOOSA COASTAL FL-
1105 AM CDT THU MAR 17 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SANTA ROSA
AND SOUTHWESTERN OKALOOSA COUNTIES UNTIL NOON CDT...
AT 1104 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTH OF GULF BREEZE...MOVING EAST AT 20 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GULF BREEZE...MIDWAY...TIGER POINT...NAVARRE BEACH...NAVARRE...ORIOLE
BEACH AND FORT WALTON BEACH--NAVARRE--WRIGHT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM. DO NOT DRIVE
YOUR VEHICLE THROUGH AREAS WHERE WATER COVERS THE ROAD.
OCCASIONAL CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
MOBILE.
&&
LAT...LON 3036 8720 3045 8686 3044 8682 3045 8676
3041 8675 3040 8675 3041 8682 3040 8683
3039 8683 3040 8674 3037 8692 3038 8690
3039 8685 3040 8684 3040 8695 3035 8717
3034 8718
TIME...MOT...LOC 1604Z 252DEG 16KT 3023 8713
BUTTSSpecial weather statement, Mar 17, 1:29 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 129 PM CDT THU MAR 17 2016 ALZ261-263-MSZ076-079-171915- MOBILE INLAND AL-MOBILE CENTRAL AL-GREENE MS-GEORGE MS- 129 PM CDT THU MAR 17 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MOBILE... NORTHEASTERN GEORGE AND SOUTHEASTERN GREENE COUNTIES UNTIL 215 PM CDT... AT 128 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LUCEDALE...MOVING EAST AT 35 MPH. NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LUCEDALE AND GULFCREST. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR SOUTHWESTERN ALABAMA AND SOUTHEASTERN MISSISSIPPI. LAT...LON 3114 8872 3107 8814 3071 8833 3096 8881 TIME...MOT...LOC 1828Z 291DEG 30KT 3100 8863
Local storm report, Mar 17, 1:52 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
152 PM CDT THU MAR 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM HAIL 1 E MCLAIN 31.11N 88.81W
03/17/2016 E1.00 INCH GREENE MS EMERGENCY MNGR
&&
JFBSpecial weather statement, Mar 17, 2:25 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
225 PM CDT THU MAR 17 2016
MSZ075-076-078-079-172000-
STONE MS-PERRY MS-GREENE MS-GEORGE MS-
225 PM CDT THU MAR 17 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN GEORGE...SOUTHERN
GREENE...SOUTHERN PERRY AND NORTHEASTERN STONE COUNTIES UNTIL 300 PM
CDT...
AT 225 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR MAXIE TO 13 MILES
SOUTHEAST OF MCLAIN TO 6 MILES NORTHEAST OF LUCEDALE...AND MOVING EAST
AT 20 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
WIGGINS...LUCEDALE...LEAKESVILLE AND MCLAIN.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
SOUTHEASTERN MISSISSIPPI.
LAT...LON 3091 8920 3091 8914 3107 8915 3113 8914
3122 8844 3092 8843 3082 8883 3084 8920
TIME...MOT...LOC 1925Z 251DEG 15KT 3095 8911 3094 8872 3100 8851The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 17, 6:14 AM CDT | Special Weather Statement | MOB | Monroe | 46 min |
| Mar 17, 6:50 AM CDT | Severe Thunderstorm Warning | MOB | Clarke, Monroe | 40 min |
| Mar 17, 7:12 AM CDT | Special Weather Statement | MOB | Escambia | 63 min |
| Mar 17, 7:26 AM CDT | Severe Thunderstorm Warning | MOB | Conecuh, Monroe | 49 min |
| Mar 17, 7:59 AM CDT | Special Weather Statement | MOB | Covington | 31 min |
| Mar 17, 10:20 AM CDT | Special Marine Warning | MOB | 25 min | |
| Mar 17, 11:14 AM CDT | Special Marine Warning | MOB | 46 min | |
| Mar 17, 1:32 PM CDT | Special Marine Warning | MOB | 58 min | |
| Mar 17, 1:39 PM CDT | Special Marine Warning | MOB | 66 min | |
| Mar 17, 1:43 PM CDT | Severe Thunderstorm Warning | MOB | Mobile | 47 min |
| Mar 17, 2:09 PM CDT | Severe Thunderstorm Warning | MOB | Mobile | 51 min |
| Mar 17, 2:11 PM CDT | Special Marine Warning | MOB | 49 min | |
| Mar 17, 2:14 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Crenshaw | 46 min |
| Mar 17, 2:17 PM CDT | Special Marine Warning | MOB | 28 min | |
| Mar 17, 2:31 PM CDT | Special Weather Statement | MOB | Baldwin | 44 min |
| Mar 17, 3:28 PM CDT | Special Weather Statement | MOB | Baldwin | 32 min |
| Mar 17, 3:53 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 37 min |
| Mar 17, 4:08 PM CDT | Severe Thunderstorm Warning | MOB | Washington | 39 min |
| Mar 17, 4:09 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 36 min |
| Mar 17, 4:13 PM CDT | Special Weather Statement | MOB | Monroe | 47 min |
| Mar 17, 4:32 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Conecuh, Monroe, Wilcox | 43 min |
| Mar 17, 6:22 PM CDT | Areal Flood Warning | MOB | Baldwin, Butler, Choctaw, Clarke, Escambia, Mobile and 3 more | 12 hr |
| Mar 17, 6:32 PM CDT | Flash Flood Watch | MOB | Baldwin, Choctaw, Clarke, Mobile, Washington | 33 hr |
| Mar 17, 6:35 PM CDT | Special Weather Statement | MOB | Washington | 55 min |
| Mar 17, 11:05 AM CDT | Special Weather Statement | MOB | Santa Rosa | 55 min |
| Mar 17, 2:42 PM CDT | Special Weather Statement | MOB | Escambia | 48 min |
| Mar 17, 2:47 PM CDT | Severe Thunderstorm Warning | MOB | Escambia | 16 min |
| Mar 17, 12:17 PM CDT | Severe Thunderstorm Warning | MOB | Perry | 58 min |
| Mar 17, 12:52 PM CDT | Severe Thunderstorm Warning | MOB | George, Greene | 38 min |
| Mar 17, 1:29 PM CDT | Special Weather Statement | MOB | George | 46 min |
| Mar 17, 3:26 PM CDT | Special Weather Statement | MOB | Greene | 64 min |
| Mar 17, 3:34 PM CDT | Severe Thunderstorm Warning | MOB | Greene, Wayne | 41 min |
| Mar 17, 3:45 PM CDT | Special Weather Statement | MOB | Perry | 45 min |
| Mar 17, 4:21 PM CDT | Severe Thunderstorm Warning | MOB | Wayne | 24 min |
| Mar 17, 5:16 PM CDT | Special Weather Statement | MOB | George | 44 min |
| Mar 17, 5:44 PM CDT | Severe Thunderstorm Warning | MOB | Greene, Perry, Wayne | 61 min |
| Mar 17, 5:59 PM CDT | Severe Thunderstorm Warning | MOB | Perry, Stone | 47 min |
| Mar 17, 6:07 PM CDT | Severe Thunderstorm Warning | MOB | George | 68 min |
| Mar 17, 6:12 PM CDT | Special Weather Statement | MOB | Greene | 33 min |
| Mar 17, 6:44 PM CDT | Severe Thunderstorm Warning | MOB | George | 31 min |
| Mar 17, 6:57 PM CDT | Special Weather Statement | MOB | Stone | 33 min |
Nearby
Special Weather Statements in Mississippi, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.